MathSciNet Relay Station
MathSciNet bibliographic data
MR1908191 35P30 (35J60 35J65)
Martínez, Sandra; Rossi, Julio D. Isolation and simplicity for the first eigenvalue of the $p$-Laplacian with a nonlinear boundary condition. Abstr. Appl. Anal. 7 (2002), no. 5, 287–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement